# SDR ASAA2019061079643

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 14,767 hours, 4,858 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 (LEFT) MAIN FUEL TANK QUANTITY RAPIDLY DECREASED TO T-15 AFTER TAKEOFF. USING CENTER TANK FUEL. FUEL FLOWS AND FUEL USED NORMAL. GROUNDED - YES. PERFORMED BITE CHECK PER B737-900 FIM 28-41 TASK 801, NO FAULTS INDICATED CURRENTLY OR IN FLIGHT. RAN GROUND CHECK - NO FAULTS. AFTER REFUELING SAW INBAL INDICATION WENT AWAY AND FUEL LEVELS NORMAL. PERFORMED COMPARISON CHECK WITH FUEL STICKS, FOUND FUEL LEVEL CONFIRMS GAUGE READINGS.
